# SDR ASAA1058320

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 10,702 hours, 3,478 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR EXTENDED.  ACCOMPLISHED APU OIL FILTER INDICATOR SERVICING.  REF MM 49 91 13, NO CONTAMINATION FOUND.  OPS CHECK GOOD, NO LEAKS NOTED.
